# SDR USAA2012113000004

- Difficulty date: October 22, 2012
- Submitted: November 30, 2012
- Operation: Air carrier
- Aircraft: N748UW
- Make and model: Airbus A319-112
- Aircraft serial: 1311
- Aircraft time: 33,043 hours, 21,843 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5537131800000
- Condition: Excess Play
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - EXCESSIVE PLAY ON RUDDER HINGE ARM END FITTING NR 1.  REPLACED NR 1 RUDDER HINGE ARM END FITTING IAW A319 SRM 51-42-11 & AMM 55-36-41.
